[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] QuickSet infusion sites

    I have made 2 calls to MM about this very thing. The raised circle has
remained for less than an hour to as long as 4 or 5 hours but never for
days. A few times the circle has contained a blood blister that of course
remains for days. I suspect that if the insertion site is on a fold line of
the skin the subsurface bleeding is more likely to occur. The raised area(
what I call a welt) appears occasionally and I can't even guess its cause.
    In the first call the MM person seemed shaky but he felt sure that the
problem was that the 9mm canula was too long and said he would send a couple
of 6mm Quicksets. When nothing showed up after about 2 weeks I called back.
     Another technical person had no record of the previous (shaky) call.
She said that there was no official notice that recognized the welting as a
problem but she did recall just one similar complaint that she had taken
over the phone. There were no conclusions. So with out any answers I was
given 'shaky's 6mm solution.
    The surprise is that now ,for me, the 6mm Quickset may be the answer; no
blood blisters or welts. More 6mm tests are inorder.    Peter

>From: "Marty Chansler" <email @ redacted>
>To: <email @ redacted>
>Subject: [IP] Question on infusion sites
>Date: Fri, Mar 28, 2003, 5:45 AM

> Just wanted to ask all the people that have been pumping longer than myself
 > about my insertion sites. When I go to change out my sites (last two times)
> has been red and raised up where the site has been. I use the quicksets, and
> for the ones of you that use the same sets, its raised around the area of the
 > circle on the inside, and you can see where the cannula has been. My site
 > three days ago, you can still see where it was raised at. Is this something
> be concerned about, and to call my doctor about? I am very sterile when it
> comes to doing my site changes, I change every three days....religiously.....
> so I don't know what could be causing it now. I've been pumping for 4 months,
> using the quicksets all the time. My site from today is still red, and raised
> but not like it was at first. Any advice would be greatly appreciated! I hate
> to call my doctor and have them laugh at me for nothing:)
for HELP or to subscribe/unsubscribe, contact: